# SDR HEEA0014494

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8592X
- Make and model: Bell 206L-3
- Aircraft serial: 51508
- System (JASC): 2140 · Heating System
- Part: B-Nut
- Part number: S50121
- Condition: Corroded
- Location: Heater System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HEATER SYSTEM BLEED AIR (RECEIVED PART WITH CORROSION B-NUT AREA) REPLACED WITH SERVICEABLE PART.
